# SDR AALA202401055105

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 43,409 hours, 18,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST WORKCARD 08T20033001. FOUND EXTERIOR RIGHT HOVER-WING FORWARD LIGHT INOPERATIVE. RELAMPED RIGHT HAND OVERWING FORWARD EMERGENCY LIGHT.
